# SDR A6WA201040599

- Difficulty date: June 6, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CLIP ON RBL 9 AT FS 280 IS CRACKED.  R & R CLIP AT FS 280, INBD SIDE OF RBL 9.0 IAW SRM 51-42-21.
